Quick Search


Use Advanced Search to search by multiple criteria.

Contact Us

For reporting errors, omissions and any query regarding the publication database, please send a mail to [email protected]

Publication View
Type : Journal Paper
Title: On odd Indexable graphs
Journal Name: Math. Forum
Authors: Nabajit Talukdar,Surajit Borkotokey
Broad Area: Mathematics
Publication Year: 2009
Peer reviewed : yes
Volume: 20
ISSUE: 2007-08
ISSN: 0972-9852
Web Link: http://mathforum.org/
Keywords: Graph Theory